Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Abdominal pain with chest discomfort while swallowing. Found gall stone in gall bladder. What to do?

I am 30 years of age, female. Been experiencing stomach pain and some difficulty in my chest especially when I drink water or swallow food. It seems like it s not going down and stuck in my esophagus or chest area. Also last week the doctor found out i have 5mm gall stone with a thickened lining of my gall bladder but said it s nothing and it shouldn t be removed. I m confused. I hope you can help me.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
thank you.
gall stone disease does not cause difficulty in swallowing but abd. pain.
asymptomatic gall bladder stone need not any operation.
but your swallowing difficulty need to be evaluated.
a barium swallowing x-ray of esophagus & endoscopy of upper GIT is helpful.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor